question-icon

Suggest remedies for excessive shaking while on Valium

default
Posted on Thu, 21 Jul 2016
Question: I have taken a 2mg valium and am shaking like crazy
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
This will eventually settle. No need to discontinue treatment for this!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this shaking after taking your medication. Though this rare, it has been reported with valium and happens with first doses. The shaking soon settles and gives room to beneficial effects of the medication. I will advise that you simply observe and continue the drugs as prescribed. You would soon get over it.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6323 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for excessive shaking while on Valium

Brief Answer: This will eventually settle. No need to discontinue treatment for this! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this shaking after taking your medication. Though this rare, it has been reported with valium and happens with first doses. The shaking soon settles and gives room to beneficial effects of the medication. I will advise that you simply observe and continue the drugs as prescribed. You would soon get over it. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.